# SDR CALA2018110902333

- Difficulty date: November 8, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 89,773 hours, 16,190 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Ring
- Part number: 111W23221
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH BS 1035 UNDERWING LONGERON RING CHORD ARTEA 1 EACH FASTENER HOLE FOUND CRACK AT RING CHORD. REPAIRED THE LH BS 1035 UNDERWING LONGERON RING CHORD 1 EACH FASTENER HOLE PER ECRA 5710-02691 PART 1 INTERIM REPAIR. DIP INITATED TO ACCOMPLISH INITIAL INSPECTIONS ON OR BEFORE THE AIRCRAFT REACHES 32,190 TOTAL FLIGHT CYCLES AND PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 16000 FLIGHT CYCLES OR CHORD AT THE REPAIR LOCATION FROM INSIDE PER PART 2 OF ECRA 5710 -02691. THE REPAIR ACCOMPLISHED IN PART 1 IS APPROVED AS LESS. INSPECTION PERFORM A DETAILED VISUAL INSPECTION OF THE WEB PERMANENT PROVIDED THE STATED INSPECTION REQUIREMENTS ARE ECRA 5710-02691. COMPLIED WITH PER PART 3 OF ECRA 5710-02691. DIP REQUESTED PER WING CENTER SECTION LOWER WEB CHORD (PN: 111W2322-1) HOLE. ACCOMPLISH INITIAL INSPECTIONS ON OR BEFORE THE AIRCRAFT REACHES 32,190 TOTAL FLIGHT CYCLES. PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 16,000 FLIGHT CYCLES. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED RECORDS UPDATE MHU359555 INIT: 32190 TAFC (AUTO-ITO TO -0042) RIR: 16000FC MHU359555
